# SDR IPXA2017062118464

- Difficulty date: June 13, 2017
- Submitted: June 21, 2017
- Operation: Air carrier
- Aircraft: N273UP
- Make and model: Doug MD-11F
- Aircraft serial: 48574
- Aircraft time: 64,724 hours, 12,195 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Skin
- Part number: ARB7116502
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, RT WING LOWER SKIN HAS NINE CRACKS AT PANEL LANDING.  REPAIRED THE WING SKIN IAW SRM 57-20-02, REPAIR 5, FIG 201.
